RUS  ENG
Full version
JOURNALS // Sibirskii Matematicheskii Zhurnal // Archive

Sibirsk. Mat. Zh., 2018 Volume 59, Number 1, Pages 143–157 (Mi smj2961)

This article is cited in 17 papers

Global solvability and estimates of solutions to the Cauchy problem for the retarded functional differential equations that are used to model living systems

N. V. Pertsev

Sobolev Institute of Mathematics, Omsk Branch, Omsk, Russia

Abstract: We study the Cauchy problem for the retarded functional differential equations that model the dynamics of some living systems. We find certain conditions ensuring the existence, uniqueness, and nonnegativity of solutions on finite and infinite time intervals. We obtain upper bounds for solutions and prove the continuous dependence of solutions on the initial data on finite time intervals.

Keywords: retarded functional differential equation, Cauchy problem, global solvability, nonnegativity of solutions, boundedness of solutions, mathematical biology, living systems.

UDC: 517.929

MSC: 35R30

Received: 11.12.2016

DOI: 10.17377/smzh.2018.59.113


 English version:
Siberian Mathematical Journal, 2018, 59:1, 113–125

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025